# SDR QXEA2010121300872

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 176 S31-32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FR 176.000 LOWER FLANGES ARE CORRODED BETWEEN STR 32L AND 31R.  REMOVED CORROSION FR 176 LOWER FLANGE, FOUND OUT OF LIMITS, IAW RD 8/4-53-2344. TRIMMED LOWER FRAME FLANGES AT 32L-33 AND 32R-33 IAW RD 8/4-53-017. BLENDED LOWER FRAME FLANGE AT 31R IAW RD 8/4-53-2344 CONFIRMED CRACK FREE REF NTM 51-00-01-250-801 FOUND TO BE IN LIMITS IAW RD 8/4-53-2344. FABRICATED REPAIR FLANGES AND COMPLETED REPAIR IAW RD 8/4-53-2344 AND RD 8/4-53-017.
